Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 123, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 16, 2025, 1:57 PM EST. It took effect at Dec 17, 2025, 7:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2025, 1:57 PM EST (18:57 UTC)
- In effect from
- Dec 17, 2025, 7:00 AM EST
- Expired
- Dec 17, 2025, 7:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
238 WHUS71 KPHI 161857 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 157 PM EST Tue Dec 16 2025 ANZ450>455-170800- /O.NEW.KPHI.SC.Y.0123.251217T1200Z-251218T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 157 PM EST Tue Dec 16 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 7 AM to 7 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
363 WHUS71 KPHI 170216 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 916 PM EST Tue Dec 16 2025 ANZ450>455-171200- /O.CON.KPHI.SC.Y.0123.251217T1200Z-251218T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 916 PM EST Tue Dec 16 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...The New Jersey and Delaware Atlantic coastal waters. * WHEN...From 7 AM to 7 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
172 WHUS71 KPHI 170626 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 126 AM EST Wed Dec 17 2025 ANZ450>452-172100- /O.CON.KPHI.SC.Y.0123.251217T1200Z-251218T0000Z/ /O.NEW.KPHI.GL.A.0025.251218T2300Z-251220T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 126 AM EST Wed Dec 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT... * WHAT...For the Small Craft Advisory, southwest winds 15 to 20 kt with gusts around 25 kt and seas 3 to 6 ft expected. For the Gale Watch, southwest winds 25 to 35 kt with gusts up to 40 kt and seas 7 to 12 ft possible. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, from 7 AM this morning to 7 PM EST this evening. For the Gale Watch, from Thursday evening through late Friday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Gale-force winds out of the south/southwest are expected Thursday Night and Friday Morning. Following a brief lull and passage of a cold front midday Friday, gale-force winds will pick up out of the west/northwest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ453>455-172100- /O.CON.KPHI.SC.Y.0123.251217T1200Z-251218T0000Z/ /O.NEW.KPHI.GL.A.0025.251218T2300Z-251220T0600Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 126 AM EST Wed Dec 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT... * WHAT...For the Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. For the Gale Watch, southwest winds 25 to 35 kt with gusts up to 40 kt and seas 7 to 10 ft possible. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, from 7 AM this morning to 7 PM EST this evening. For the Gale Watch, from Thursday evening through late Friday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Gale-force winds out of the south/southwest are expected Thursday Night and Friday Morning. Following a brief lull and passage of a cold front midday Friday, gale-force winds will pick up out of the west/northwest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ430-431-172100- /O.NEW.KPHI.GL.A.0025.251218T2300Z-251220T0300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 126 AM EST Wed Dec 17 2025 ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... * WHAT...Southwest winds 25 to 35 kt with gusts up to 40 kt and extremely rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From Thursday evening through Friday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Gale-force winds out of the south/southwest are expected Thursday Night and Friday Morning. Following a brief lull and passage of a cold front midday Friday, gale-force winds will pick up out of the west/northwest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ Hoeflich
616 WHUS71 KPHI 171912 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 212 PM EST Wed Dec 17 2025 ANZ450>452-180600- /O.CON.KPHI.SC.Y.0123.000000T0000Z-251218T0000Z/ /O.UPG.KPHI.GL.A.0025.251218T2300Z-251220T0600Z/ /O.NEW.KPHI.GL.W.0035.251218T2300Z-251220T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 212 PM EST Wed Dec 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 1 AM EST SATURDAY... * WHAT...For the Small Craft Advisory, southwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. For the Gale Warning, southwest winds 25 to 35 kt with gusts up to 45 kt Thursday night, abruptly turning to the northwest Friday afternoon. Seas 7 to 12 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, until 7 PM EST this evening. For the Gale Warning, from 6 PM Thursday to 1 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...There may be a lull in the strongest winds around midday Friday just before the cold front passes through the waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ453>455-180600- /O.CON.KPHI.SC.Y.0123.000000T0000Z-251218T0000Z/ /O.UPG.KPHI.GL.A.0025.251218T2300Z-251220T0600Z/ /O.NEW.KPHI.GL.W.0035.251218T2300Z-251220T0600Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 212 PM EST Wed Dec 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 1 AM EST SATURDAY... * WHAT...For the Small Craft Advisory, southwest winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 ft. For the Gale Warning, southwest winds 25 to 35 kt with gusts up to 45 kt Thursday night, abruptly turning to the northwest Friday afternoon. Seas 7 to 10 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, until 7 PM EST this evening. For the Gale Warning, from 6 PM Thursday to 1 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...There may be a lull in the strongest winds around midday Friday just before the cold front passes through the waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ430-431-180600- /O.UPG.KPHI.GL.A.0025.251218T2300Z-251220T0300Z/ /O.NEW.KPHI.GL.W.0035.251218T2300Z-251220T0300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 212 PM EST Wed Dec 17 2025 ...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 10 PM EST FRIDAY... * WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt Thursday night, abruptly turning to the northwest Friday afternoon. Extremely rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 6 PM Thursday to 10 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...There may be a lull in the strongest winds around midday Friday just before the cold front passes through the waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ MPS
899 WHUS71 KPHI 172353 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 653 PM EST Wed Dec 17 2025 ANZ450>452-181200- /O.EXP.KPHI.SC.Y.0123.000000T0000Z-251218T0000Z/ /O.CON.KPHI.GL.W.0035.251218T2300Z-251220T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 653 PM EST Wed Dec 17 2025 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THURSDAY TO 1 AM EST SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... * WHAT...Southerly winds 25 to 35 kt with gusts up to 45 kt Thursday night, abruptly shifting westerly Friday and seas 7 to 12 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 6 PM Thursday to 1 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...There may be a lull in the strongest winds around midday Friday just before the cold front passes through the waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ453>455-181200- /O.EXP.KPHI.SC.Y.0123.000000T0000Z-251218T0000Z/ /O.CON.KPHI.GL.W.0035.251218T2300Z-251220T0600Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 653 PM EST Wed Dec 17 2025 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THURSDAY TO 1 AM EST SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... * WHAT...Southerly winds 25 to 35 kt with gusts up to 45 kt Thursday night, abruptly shifting westerly Friday and seas 7 to 10 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 6 PM Thursday to 1 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...There may be a lull in the strongest winds around midday Friday just before the cold front passes through the waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ430-431-181200- /O.CON.KPHI.GL.W.0035.251218T2300Z-251220T0300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 653 PM EST Wed Dec 17 2025 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THURSDAY TO 10 PM EST FRIDAY... * WHAT...Southerly winds 20 to 30 kt with gusts up to 40 kt Thursday night, abruptly shifting westerly Friday and very rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 6 PM Thursday to 10 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...There may be a lull in the strongest winds around midday Friday just before the cold front passes through the waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ Staarmann
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 16, 12:23 PM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Dec 16, 12:23 PM EST, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1223 PM EST Tue Dec 16 2025 .SYNOPSIS... Arctic high pressure over the Mid-Atlantic settles over the Southeast states through tonight before moving out to sea. A weak front passes through Wednesday evening, then a strong cold front moves through our region Thursday night and Friday. High pressure returns into the weekend, however a weak cold front passes through Sunday night. High pressure once again builds in for Monday. && .NEAR TERM /THROUGH WEDNESDAY/... The high pressure system that has been in control is now settling over the southeast US before sliding offshore today into tonight. Due to the high pressure system moving offshore, we see the winds through the day change from out of the west to eventually southwest late in the day. Although we see that southwesterly wind, it is late in the day and we still have a solid snowpack, so temperatures only moderate slightly. Highs today will be mainly in the mid 20s to mid 30s. The influence of the high pressure system will allow for minimal cloud cover this morning. Some mid and high clouds look to increase this afternoon and evening with a signal for a piece of upper-level energy to rotate through the region. Precipitation is not expected as this disturbance moves through. As the high pressure system continues to exit tonight, it allows for a clear sky with winds relatively light. When combined with the lingering snowpack, this will allow temperatures to radiate down into the teens and low 20s. Once the high fully exits, we see some upper-level troughing that moves into the northeast Wednesday. At the surface, there is a low pressure system in the Great Lakes region which moves into the Northeast. A weak cold front associated with this low passes through the area Wednesday. Clouds do increase ahead of this cold front Wednesday but the frontal passage looks overall pretty dry. A southwest wind ahead of the cold front will allow temperatures to rise into the 40s for many. As the cold front passes through, we see the winds shift to be more out of the west which will start to usher in colder air. There will be a tightening pressure gradient between the departing high and the low moving into the northeast. Also, there are stronger winds aloft but the potential for these winds to mix down may be limited due to the milder air filtering in. Overall, wind gusts look to be 20-25 mph on Wednesday with occasional gusts to 30 mph in the higher elevations. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/... High pressure moves overhead on Wednesday Night, resulting in mostly clear skies and light winds. This will bring a period of ideal radiational cooling conditions, albeit not for the entire night as there will be a bit of a gradient in place until the high moves overhead. This will allow temperatures to drop into the upper teens/low twenties, with mid to upper 20s along the coast and over lower Delmarva. High pressure moves offshore by Thursday, with return flow setting up and warm-air advection strengthening. Temperatures climb into the 50s with southerly flow taking hold ahead of a strong cold front. Cloud cover increases ahead of the approaching frontal system as the day goes on, though things should stay dry through the daytime hours. Rain moves in on Thursday Night, some of which could be heavy at times. Some guidance even indicates a potential squall line setting up, and with a strong wind field aloft, it would not take much for some stronger gusts to make it to the surface. Overall though, severe probabilities remain low with instability lacking, and this should primarily be a beneficial rain. Even with mild temperatures and a snowpack in place, ensemble river forecasts show less than a 10% chance of streams/rivers getting to action stage with the rain + ensuing snowmelt. NBM probabilities of 1" or more of rain hover around 40-60% for most of the region. There could be a bit of a rain/snow mix on the backside of the precipitation shield, but no significant snow accumulation is anticipated. && .LONG TERM /FRIDAY THROUGH MONDAY/... A strong cold front will move through early on Friday, with modest cold-air advection and gusty winds in its wake. Temperatures actually should be on the decline through the day on Friday with wind gusts upward of 30-40 MPH. May need to consider a Wind Advisory at some point, with probability of max gusts over 40 kt around 20-25%. Any precipitation likely moves out by midday. Breezy winds likely continue through at least part of Friday Night, though the gradient should be weakening with high pressure moving in. Lows on Friday Night should drop into the low to mid 20s. Saturday and Sunday actually look pretty quiet with high pressure moving in. Temperatures look to be more seasonable on Saturday, with a potential return to above normal temperatures possible on Sunday. It should mainly be dry, though a weak frontal system could bring some precipitation late Sunday into Monday. That front also likely drops temperatures back to near normal levels to start next week. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Through 00Z...VFR. West-southwest wind around 5 kt. High confidence. Tonight...VFR. Wind becoming lgt/vrb with periods of calm possible. High confidence. Wednesday...VFR. SCT mid-level clouds after 15-17Z. Southwest wind around 5 kt increasing to around 10 kt with gusts 20-25 kt during the afternoon. LLWS possible between 13Z and 17Z for KRDG and KABE. Lower confidence in LLWS for the I-95 terminals. Moderate confidence. Outlook... Thursday...VFR. No significant weather expected. Thursday Night...MVFR/IFR conditions expected with periods of rain and low clouds moving through. A strong low-level jet overhead could result in some LLWS. Southerly wind gusts 20-25 kt expected. Friday...sub-VFR conditions possible (50%) in the morning, improving to VFR at some point in the day. Wind gusts out of the west/northwest 30-35 kt expected. Friday Night...VFR. Wind gusts gradually diminishing as the night goes on though gusts 20-25 kt anticipated for the first half of the night. Saturday...VFR. No significant weather. && .MARINE... No marine headlines are expected through Tuesday night. For today, a west-northwest wind around 10-15 kt early will lessen to 5-10 kt through the day with seas of 1-3 feet expected. Fair weather. Overnight Tuesday, winds will increase out of the southwest at 15-20 kt and seas increase to 2-4 feet. On Wednesday, marginal SCA conditions are possible with gusts near 25 kt and seas building to 4-5 feet. Outlook... Wednesday Night through Thursday...No marine headlines expected. Thursday Night through Friday Night...A period of gale force winds are likely (60-80%) with southerly winds ahead of a cold front potentially gusting up to 40 kt on Thursday Night and then a period of west/northwest winds on Friday and Friday Night gusting up to 40 kt. Seas will generally be around 5 to 9 feet. Saturday...No marine headlines expected. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...Hoeflich/MPS NEAR TERM...Guzzo SHORT TERM...Hoeflich LONG TERM...Hoeflich AVIATION...Cooper/Hoeflich MARINE...Guzzo/Hoeflich
Hazardous weather outlook, Dec 16, 5:05 AM EST, 8 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 505 AM EST Tue Dec 16 2025 MDZ012-015-019-020-171015- Kent MD-Queen Annes-Talbot-Caroline- 505 AM EST Tue Dec 16 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.